# SDR SWAA2021012643957

- Difficulty date: January 22, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 28,208 hours, 12,536 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 663 VAPOR BARRIER HAS A CRACK AT APPROXIMATELY RBL 49 AND 9 IN FROM STRINGER.  COMPLETED TIME LIMITED REPAIR EA 1-A57-13410 REV 01 REPETITIVE INSPECTION ACTION.  REMOVE ALUMINUM FOIL SPEED TAPE AND INSPECT CRACKS FOR ADDITIONAL GROWTH.  IF NO ADDITIONAL GROWTH, REAPPLY SPEED TAPE.  IF CRACK HAS GROWN, BUT STILL WITHIN THE LIMITS OF STEP 1 OF THIS EA, STOP DRILL THE CRACK PER 737-700/800 SRM 51-10-02 AND APPLY SPEED TAPE.  INSPECTION THRESHOLD: 100 FLIGHT CYCLES, REPEAT INSPECTION INTERVAL: 100 FLIGHT CYCLES CONTINUED ON LOG PAGE 0088225EL P#0088225E PERMENANT REPAIR LIMIT: ACCOMPLISH A PERMANENT REPAIR AS GIVEN IN 737-700/-800 SRM 51-70-04 REPAIR 10 OR AS AN ALTERNATIVE; REPAIR PART OF THE CRACK SO THAT THE CRACK LENGTH IS LESS THAN OR EQUAL TO THE MAXIMUM ALLOWABLE DAMAGE LIMIT.  APPLY THE INTERIM SEAL OVER THE CRACK THAT IS LEFT AS GIVEN IN 737-700/-800 SRM 57-10-10 PARAGRAPH 2C (4) ALLOWABLE DAMAGE 2.  PERMANENT REPAIR LIMIT: 600 FLIGHT CYCLES REPETITIVE ACTION REQUIRED.
